Ugh it was a bad idea to try a new dose when I have work
I feel really nauseous
I managed to eat some of my spaghetti
I hope that this doesn’t last
Does anyone have any suggestions on quelling nausea caused by biphentin (a long acting form of ritalin)
I would greatly appreciate it
Because of how early I have to catch my bus, and how long it takes my meds to kick in and fix my memory so that I can tell if I took them I have for the past like 5 school days forgotten them and got nothing done. I finally remembered to take them and got more work done in one day than that whole week combined, like an entire LP (six different worksheets), a blog post and commentary for one course, and an essay for another within only two periods of school.
So yay meds. I know now for sure I need them to get stuff done. So in hindsight the whole thing was kind of good because seeing how much of a difference they make in my life helps alleviate the issue I have been having about feeling like a piece of shit for needing them in the first place. There is so much stuff going around about how medication is not needed and a trick, which was really bothering me and making me consider not taking them, or asking my doctor to lower my dose. Seeing that yes they do work and help me allows me feel better about taking them.